# SDR DALA2017042403410

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Worn
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEFT AND RIGHT FORMER BS 1460,   REPAIRED  IAW ERA 511165-14, REV D.
